A limit formula for regular iteration groups.

Joachim Domsta

Aequationes mathematicae (1996)

  • Volume: 52, Issue: 1-2, page 116-134
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Domsta, Joachim. "A limit formula for regular iteration groups.." Aequationes mathematicae 52.1-2 (1996): 116-134. <http://eudml.org/doc/137659>.

author = {Domsta, Joachim},
journal = {Aequationes mathematicae},
keywords = {regular iteration groups; limits; differentiable functions},
number = {1-2},
pages = {116-134},
title = {A limit formula for regular iteration groups.},
url = {http://eudml.org/doc/137659},
volume = {52},
year = {1996},

AU - Domsta, Joachim
TI - A limit formula for regular iteration groups.
JO - Aequationes mathematicae
PY - 1996
VL - 52
IS - 1-2
SP - 116
EP - 134
KW - regular iteration groups; limits; differentiable functions
UR - http://eudml.org/doc/137659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.